# SDR GTIA2022061336481

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 10,554 hours, 4,441 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transducer
- Part number: 422081100
- Part serial: 6135
- Condition: Fault Message
- Part time: 1 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION ON TAKEOFF AIRCRAFT WENT INTO ALTERNATE LAW, ELACS 1 & 2 FAILED. NO FAULTS ON OVERHEAD PANEL BUT ELACS 1 & 2 INOP DISPLAYED ON STATUS PAGE. FLIGHT ATTENDANTS IN AFT OF A/C REPORTED THUMPING SOUND IN TAIL.-R&R COMMAND POSITION TRANSDUCER PER AMM 27-44-56-400-001. OPS CHECK GOOD PER AMM 27-41-00-720-001-A AND AMM 27-96-00-710-022-A.
